Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCAD ACCUSHAPE PEEK; PEEK CRANIAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCAD ACCUSHAPE PEEK; PEEK CRANIAL IMPLANT
Model Number
MC-SPK30
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Wound Infection (2447)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of investigation the sales rep.(b)(6) wasn't certain about when will the revision surgery take place.
Event or Problem Description
Cranial device explant.
New Search
Submit an Adverse Event Report
Brand Name
ACCUSHAPE PEEK
Common Device Name
PEEK CRANIAL IMPLANT
Manufacturer
(Section D)
MEDCAD
501 s 2nd ave.
suite a -1000
dallas TX 75226
Manufacturer
(Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave.
suite a -1000
dallas, TX 75226
2144538864
MDR Report Key
24252208
Report Number
3009196021-2026-00002
Device Sequence Number
9618116
Product Code
GXN
UDI-Device Identifier
00810007630113
UDI-Public
(01)00810007630113(10)251742LOW
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K110684
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2025
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
02/03/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
MC-SPK30
Device Catalogue Number
MC-SPK30
Device Lot Number
251742LOW
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
07/01/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
74 YR
Patient Sex
Male